Alert archive / Oklahoma / Winter Storm Warnings in 2014

Winter Storm Warning 3, NWS Norman, OK

February 10, 20145 counties in Oklahoma

NWS Norman, OK issued this winter storm warning at Feb 10, 2014, 9:58 PM CST for 5 counties in Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2014, 9:58 PM CST (03:58 UTC)
Expired
Feb 11, 2014, 3:57 AM CST
In force
6 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Noble County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 18 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS44 KOUN 110358 AAB
WSWOUN

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CST MON FEB 10 2014

OKZ005>007-012-013-111200-
/O.UPG.KOUN.WW.Y.0008.000000T0000Z-140212T0000Z/
/O.NEW.KOUN.WS.W.0003.140211T0358Z-140211T1800Z/
/O.NEW.KOUN.WW.Y.0009.140211T1800Z-140212T0000Z/
WOODS-ALFALFA-GRANT-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...ALVA...CHEROKEE...MEDFORD...ENID...
PERRY
958 PM CST MON FEB 10 2014

...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TUESDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TO 6 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL NOON CST
TUESDAY. 

* TIMING: SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH 3 AM
  TONIGHT BEFORE SLOWLY DIMINISHING. A NARROW BAND OF MODERATE TO
  HEAVY SNOW HAS DEVELOPED NEAR A ALVA TO PERRY LINE. THE SNOW
  WILL DIMINISH SLOWLY AFTER 3 AM TONIGHT AND END BY NOON TUESDAY.

* MAIN IMPACT: TOTAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES WITH
  LOCALLY HEAVIER AMOUNTS ARE EXPECTED...ESPECIALLY NEAR A ALVA TO
  CHEROKEE TO ENID TO PERRY LINE. 1 TO 4 INCHES OF SNOWFALL HAVE
  ALREADY BEEN REPORTED FROM ALVA TO PERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID TRAVEL. BE SURE YOU CAN TAKE CARE OF YOURSELF AND YOUR
FAMILY IF YOU LOSE ELECTRICAL POWER. MONITOR WEATHER FORECASTS
AND INFORMATION.

BE CAREFUL IF YOU HAVE TO TRAVEL. EVEN SMALL AMOUNTS OF ICE AND
SNOW CAN MAKE ROADS AND SIDEWALKS SLICK AND DANGEROUS.

&&

$$

OKZ004-008>011-014>048-050>052-TXZ083>090-111200-
/O.CON.KOUN.WW.Y.0008.000000T0000Z-140212T0000Z/
HARPER-KAY-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-
KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-
LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-GARVIN-
MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-
MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-
ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...PONCA CITY...ARNETT...
WOODWARD...FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...
CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...
SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...
COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...
MARIETTA...MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...
VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
958 PM CST MON FEB 10 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
TUESDAY. 

* TIMING: GENERALLY LIGHT TO MODERATE SNOW OVER NORTHERN OKLAHOMA
  WILL SPREAD SOUTH AND EAST THROUGH THE NIGHT...REACHING THE 1-40
  CORRIDOR BETWEEN MIDNIGHT AND 4 AM TONIGHT. ANOTHER BAND OF
  LIGHT SNOW WITH SLEET MAY DEVELOP OVER SOUTHERN OKLAHOMA AND
  WESTERN NORTH TEXAS TUESDAY MORNING. IN ADDITION...AREAS OF
  LIGHT FREEZING DRIZZLE WILL CONTINUE THROUGH TUESDAY ACROSS
  WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. ALL PRECIPITATION
  WILL END NORTH TO SOUTH ON TUESDAY.

* MAIN IMPACT: THE HEAVIEST SNOW ACCUMULATIONS WILL BE OVER
  NORTHERN OKLAHOMA WHERE GENERALLY 2 TO 6 INCHES ARE EXPECTED.
  ELSEWHERE...A DUSTING TO 2 INCHES WILL BE POSSIBLE. THE
  FREEZING DRIZZLE WILL CAUSE A THIN LAYER OF ICE ACROSS WESTERN
  NORTH TEXAS AND SOUTHERN OKLAHOMA THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL. EVEN SMALL AMOUNTS OF ICE AND
SNOW CAN MAKE ROADS AND SIDEWALKS SLICK AND DANGEROUS.

&&

$$

MBS
1 follow-up statement
903 
WWUS44 KOUN 110957
WSWOUN

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
357 AM CST TUE FEB 11 2014

OKZ006-007-012-013-111200-
/O.CAN.KOUN.WS.W.0003.000000T0000Z-140211T1800Z/
/O.CAN.KOUN.WW.Y.0009.140211T1800Z-140212T0000Z/
/O.EXB.KOUN.WW.Y.0008.000000T0000Z-140211T1200Z/
ALFALFA-GRANT-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...CHEROKEE...MEDFORD...ENID...PERRY
357 AM CST TUE FEB 11 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW WHICH IS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* TIMING: ONGOING LIGHT SNOW WILL CONTINUE TO DISSIPATE AS THE
  AREA OF SNOW MOVES OUT OF NORTH CENTRAL OKLAHOMA BEFORE
  SUNRISE.

* MAIN IMPACT: LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. SNOW-
  COVERED ROADWAYS WILL REMAIN SO TODAY IN AREAS BETWEEN CHEROKEE
  ...ENID...AND PERRY WHERE HEAVIER SNOW OCCURRED EARLIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL. EVEN SMALL AMOUNTS OF ICE AND
SNOW CAN MAKE ROADS AND SIDEWALKS SLICK AND DANGEROUS.

&&

$$

OKZ005-111100-
/O.CAN.KOUN.WS.W.0003.000000T0000Z-140211T1800Z/
/O.CAN.KOUN.WW.Y.0009.140211T1800Z-140212T0000Z/
WOODS-
INCLUDING THE CITY OF...ALVA
357 AM CST TUE FEB 11 2014

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IS CANCELLED...

ACCUMULATING SNOW HAS MOVED EAST OF WOODS COUNTY. ROADWAYS WILL
REMAIN SNOW-COVERED FROM EARLIER SNOW.

$$

OKZ004-009>011-014>017-021>025-027>032-040-042-043-111100-
/O.CAN.KOUN.WW.Y.0008.000000T0000Z-140212T0000Z/
HARPER-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-GARVIN-PONTOTOC-COAL-
INCLUDING THE CITIES OF...BUFFALO...ARNETT...WOODWARD...
FAIRVIEW...CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHICKASHA...PURCELL...NORMAN...MOORE...
SHAWNEE...SEMINOLE...HOLDENVILLE...PAULS VALLEY...ADA...COALGATE
357 AM CST TUE FEB 11 2014

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

A CHANCE FOR SNOW OR FLURRIES EXISTS TODAY, BUT LITTLE OR NO
ACCUMULATION WOULD BE EXPECTED.

$$

OKZ033>039-041-044>048-050>052-TXZ083>090-111800-
/O.EXT.KOUN.WW.Y.0008.000000T0000Z-140211T1800Z/
HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE-STEPHENS-MURRAY-
COTTON-JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...HOLLIS...MANGUM...HOBART...ALTUS...
FREDERICK...LAWTON...DUNCAN...SULPHUR...WALTERS...WAURIKA...
ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT...
QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
357 AM CST TUE FEB 11 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* TIMING: THIS MORNING.

* MAIN IMPACT: UP TO 1 INCH OF SNOW IS LIKELY IN AREAS BETWEEN
  ALTUS...LAWTON...WICHITA FALLS...AND CROWELL. AREAS TO THE SOUTH
  AND EAST WILL HAVE A MIXTURE OF SLEET AND SNOW AND SOMETIMES
  FREEZING DRIZZLE. ROADWAYS WILL BECOME SLIPPERY AND REMAIN SO
  BECAUSE OF SUB-FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL. EVEN SMALL AMOUNTS OF ICE AND
SNOW CAN MAKE ROADS AND SIDEWALKS SLICK AND DANGEROUS.

&&

$$

OKZ008-018>020-026-111200-
/O.EXT.KOUN.WW.Y.0008.000000T0000Z-140211T1200Z/
KAY-KINGFISHER-LOGAN-PAYNE-LINCOLN-
INCLUDING THE CITIES OF...PONCA CITY...KINGFISHER...GUTHRIE...
STILLWATER...CHANDLER
357 AM CST TUE FEB 11 2014

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* TIMING: ONGOING LIGHT SNOW WILL CONTINUE TO DISSIPATE AS THE
  AREA OF SNOW MOVES OUT OF NORTH CENTRAL OKLAHOMA BEFORE
  SUNRISE.

* MAIN IMPACT: LITTLE ADDITIONAL ACCUMULATION IS EXPECTED. SOME
  SLICK SPOTS ON ROADWAYS ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL. EVEN SMALL AMOUNTS OF ICE AND
SNOW CAN MAKE ROADS AND SIDEWALKS SLICK AND DANGEROUS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 10, 7:47 PM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Feb 10, 7:47 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
747 PM CST MON FEB 10 2014

.UPDATE...
WILL INCREASE SNOW TOTALS TONIGHT INTO TUESDAY MORNING TO NEAR
4 INCHES NEAR BUFFALO...ALVA...AND CHEROKEE. PLAN TO ADJUST
PRECIPITATION CHANCES TONIGHT.

&&

.DISCUSSION...
SNOW AND FREEZING DRIZZLE REMAIN THE BIGGEST CONCERNS TONIGHT
INTO TUESDAY.

LATEST RADARS INDICATED A NARROW BAND OF MODERATE TO PERHAPS
HEAVY SNOW FROM MEADE KANSAS TO ALVA AND CHEROKEE OKLAHOMA. WOULD
NOT BE SURPRISED IF THIS BAND PRODUCED SNOW RATES NEAR 1 INCH PER
HOUR FOR THE NEXT 2-3 HOURS. AS A RESULT...INCREASED TOTAL SNOW
AMOUNTS TO NEAR 4 INCHES IN THE ADVISORY IN THESE AREAS. THE
NAM12/HRRR SEEM TO HAVE A GOOD HANDLE OF THIS BAND DUE TO WARM AIR
ADVECTION/ISENTROPIC LIFT AROUND 700 MB. THIS BAND IS FORECAST TO
SLOWLY SHIFT SOUTHEAST OVER THE NEXT FEW HOURS...BUT WEAKEN. IF
THIS BAND CAN HOLD TOGETHER FOR AWHILE...COULD UPGRADE TO WINTER
STORM WARNING WITH LOCAL SNOW AMOUNTS OVER 4 INCHES...BUT THIS
APPEARS UNLIKELY.

OTHERWISE...SNOW TOTALS APPEAR TO BE IN FINE SHAPE. APPEARS THE
OKLAHOMA CITY METRO WILL BE AFFECTED MAINLY BETWEEN MIDNIGHT AND 9
AM WITH AROUND AN INCH OF SNOWFALL WITH SLIGHTLY HEAVIER AMOUNTS
NORTH AND LOWER AMOUNTS SOUTH. CURRENT SNOWFALL TOTALS OF AROUND
ONE INCH ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS MAY
BE A BIT HIGH AS NOT SURE ANOTHER BAND OF SNOW WILL DEVELOP IN
THESE LOCATIONS LATE TONIGHT INTO TUESDAY MORNING.

FREEZING DRIZZLE CONTINUES AND WILL CONTINUE ACROSS WESTERN
NORTH TEXAS AND SOUTHERN OKLAHOMA...MAINLY SOUTH OF A ELK CITY
TO LAWTON TO ATOKA LINE THROUGH AT LEAST TUESDAY MORNING. LATEST
MODELS SUGGEST THIS LIGHT PRECIPITATION MAY TRANSITION TO A MIX
OF LIGHT FREEZING DRIZZLE... LIGHT SLEET...AND LIGHT SNOW LATER
TONIGHT WEST TO EAST. ANY PRECIPITATION AMOUNTS WILL REMAIN
LIGHT IN THESE AREAS...BUT ROADS WILL REMAIN ICY IN THESE
LOCATIONS.

CURRENT WINTER WEATHER ADVISORY IS IN GOOD SHAPE.

PRODUCTS WILL BE UPDATED SHORTLY.

MBS

&&

.PREV DISCUSSION... /ISSUED 534 PM CST MON FEB 10 2014/

DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
ANOTHER COLD...MURKY NIGHT IS IN STORE FOR OK AND N TX TONIGHT.
AREAS OF -SN AND -FZDZ ARE LIKELY THROUGHOUT THE REGION...WITH
MAINLY -SN N OF I-40...AND -FZDZ TO THE S. AS THE UPPER-LEVEL WAVE
RESPONSIBLE FOR THIS MUCK ADVANCES E TOMORROW...THE AREAS OF -SN
AND -FZDZ WILL DIMINISH IN THE MORNING...AND WE SHOULD SEE RISING
CEILINGS AND VISIBILITIES BY LATE MORNING AT ALL SITES...PROBABLY
RETURNING TO VFR LEVELS BY 18Z.

PREV DISCUSSION... /ISSUED 359 PM CST MON FEB 10 2014/

DISCUSSION...
PRIMARY FORECAST CONCERN WILL BE IMPACTS OF FREEZING DRIZZLE AND
SNOW ACROSS THE REGION OVERNIGHT THROUGH TUESDAY.

CURRENTLY... TEMPS THROUGH 3PM HAVE WARMED SLOWLY INTO THE LOW TO
MID 20S. WIDESPREAD FZDZ...WHICH WRECKED HAVOC ON TRAVEL THIS
MORNING... TAPERED OFF THROUGH THE EARLY AFTERNOON... WITH PATCHY
FZDZ PERSISTING ACROSS PORTIONS OF CENTRAL AND SRN OK THROUGH EARLY
THIS EVENING. UPSTREAM...AN AREA OF LIGHT SNOW IS CONTINUING TO
DEVELOP ACROSS SERN CO/SWRN KS... WITH WEAK BANDING BEGINNING FROM
NEAR LIBERAL BACK TO NEAR JOHNSON CITY.

IF ALL GOES TO PLAN... AND IT RARELY DOES... THE CURRENT AREA OF
SNOW ACROSS SWRN KS WILL MOVE S/SE INTO NWRN OK THROUGH THE EVENING
AS THE H500 SHORTWAVE CONTINUES TO TRAVERSE E/SE ACROSS SRN CO/NRN
NM. AS MANY ARE AWARE... GUIDANCE HAS HAD A ROUGH GO OF IT TRYING TO
LOCKDOWN ON A CONSISTENT SOLUTION. WITH DEVELOPMENT ON GOING...
FAIRLY CONFIDENT IN FLURRIES/LIGHT SNOW REACHING FAR NWRN OK BETWEEN
2230 AND 2330Z (430-530PM CST). THE GFS HAS CONTINUED TO BE THE MORE
AGGRESSIVE SOLUTION W/REGARDS TO QPF/SN... WITH THE 18Z NAM COMING IN
MORE AGGRESSIVE AS WELL. COMPARING THE RECENT GFS/ECMWF/NAM AND THE
CURRENT TRACK OF THE H50O SHORTWAVE... A COMPROMISE SEEMS IN ORDER.
BEST CHANCES FOR ACCUMULATING SNOW WILL BE ACROSS NWRN OK... WEST OF
I-35 AND ALONG AND NORTH OF THE US-60 CORRIDOR... OR FROM ENID TO
WOODWARD AND ADJACENT LOCATIONS. LIGHT TO MODERATE SNOWFALL WILL
OCCUR FROM NEAR 6PM TO 3AM... AND DEPENDING ON BANDING... AN AVERAGE
OF 1-2 INCHES CAN CURRENTLY BE EXPECTED IN THIS AREA THROUGH TUE
MORNING. ACROSS CENTRAL OKLAHOMA AND LOCATIONS EAST OF I-35 IN NRN
OK...LIGHT FREEZING DRIZZLE AND POSSIBLY FLURRIES... WILL INCREASE
IN INTENSITY THROUGH THE EVENING... TRANSITIONING OVER TO LIGHT SNOW
TONIGHT TROUGH NOON TMRW. ONCE AGAIN... DEPENDING ON MESOSCALE
BANDING... IF ANY... ACCUMULATIONS ON AVERAGE WILL BE FROM A DUSTING
TO AN INCH OVERNIGHT THROUGH TUESDAY.

THE STORY IS A BIT DIFFERENT FOR SRN OK AND WRN N TX. IF YOU
RECALL... GUIDANCE OVER THE WEEKEND DEVELOPED A BAND OF SNOW OFF THE
NRN CAPROCK ALONG THE RED RIVER. THE GFS HAS KEPT THIS FEATURE...
AND GIVEN CONSISTENCY... KEPT CHC POPS ACROSS THE REGION. OVERALL...
WORKING TOP DOWN... A WARM NOSE WILL REMAIN IN PLACE ABOUT 3 TO 5KM
DEEP ON AVERAGE ACROSS TEXOMA. NOT BEING OVERLY IMPRESSED WITH THE
ISENTROPIC RESPONSE... SLEET WILL BE DIFFICULT TO GENERATE
TONIGHT... SO KEPT IT SIMPLE... EXPECTING SNOW/FREEZING DRIZZLE
POSSIBLE OVERNIGHT... INCREASING AFTER MIDNIGHT THROUGH TMRW AFTN.
IF A BAND OF SNOW DOES DEVELOP... AMOUNTS COULD REACH AN INCH... BUT
MOST WILL LIKELY SEE ONLY A DUSTING.

REMAINING SNOW AND FZDZ WILL TRACK E/SE THROUGH THE AFTN ACROSS S.
CENTRAL OK/SERN OK... WITH FLURRIES LINGERING THROUGH SUNSET
TOMORROW ACROSS SERN OK.

OF NOTE... THE IMPACTS OF FREEZING DRIZZLE MAY OUTWEIGH THOSE OF
SNOW FOR MANY ACROSS THE REGION. BE CAUTIOUS WHILE DRIVING... ICY
ROADWAYS AND SIDEWALKS DUE TO FREEZING DRIZZLE CAN CATCH PEOPLE
OFF GUARD. IF YOU HAVE TO TRAVEL... LEAVE EARLY... SLOW DOWN...
GIVE PLENTY OF ROOM.

FOR THE REST OF THE WEEK... EXPECT DRY CONDITIONS... AND
TEMPERATURES SLOWLY WARMING UP EACH DAY. EXPECTING 60S BY THE
WEEKEND... WITH EVEN 70S POSSIBLE ACROSS SWRN OK/WRN N TX
ON SATURDAY.

JTK

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR OKZ004>048-
     050>052.

TX...WINTER WEATHER ADVISORY UNTIL 6 PM CST TUESDAY FOR TXZ083>090.

&&

17/23
Hazardous weather outlook, Feb 10, 9:14 PM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CST MON FEB 10 2014

OKZ004>048-050>052-TXZ083>090-111200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
914 PM CST MON FEB 10 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...REST OF TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL NOT OCCUR.

DISCUSSION...
A MOIST...COLD...AND STABLE AIRMASS WILL REMAIN OVER THE
SOUTHERN PLAINS PREVENTING STORMS FROM DEVELOPING. HOWEVER...
A STORM SYSTEM WILL PASS OVER THE REGION AND LEAD TO SNOW
AND LIGHT FREEZING DRIZZLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY FEB 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.

OTHER HAZARDOUS WEATHER...
BANDS OF LIGHT TO MODERATE SNOW OVER NORTHERN OKLAHOMA WILL SPREAD
SOUTH AND EAST FOR THE REST OF TONIGHT. THE HIGHEST SNOW TOTALS
TONIGHT ARE EXPECTED OVER FAR NORTHERN OKLAHOMA...NEAR ALVA AND
CHEROKEE...WHERE UP TO 4 INCHES ARE POSSIBLE. A WINTER WEATHER
ADVISORY REMAINS IN EFFECT.

FREEZING DRIZZLE WILL CONTINUE TONIGHT ACROSS WESTERN NORTH TEXAS
AND SOUTHERN OKLAHOMA...MAINLY SOUTH OF A ELK CITY TO LAWTON TO
DURANT LINE. THIS FREEZING DRIZZLE MAY CHANGE TO LIGHT SLEET AND/OR
LIGHT SNOW LATER TONIGHT. TRAVEL CAUTIOUSLY AND BE PREPARED FOR
CHANGES IN ROAD CONDITIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL NOT OCCUR THROUGH THE COMING WEEK.

OTHER HAZARDOUS WEATHER...
LIGHT TO MODERATE SNOW WILL BE ONGOING TUESDAY MORNING ACROSS
NORTHERN AND CENTRAL PARTS OF OKLAHOMA. THIS ACTIVITY WILL
CONTINUE TO SPREAD TO THE SOUTH AND EAST DURING THE DAY TUESDAY.
SNOW AND SLEET TOTALS WILL AVERAGE AN INCH OR LESS ON TUESDAY.
SOME SLICK AND HAZARDOUS TRAVEL IS EXPECTED THROUGH WEDNESDAY
MORNING. A WINTER WEATHER ADVISORY REMAINS IN EFFECT.

BEGINNING WEDNESDAY...DRY WEATHER AND A WARMING TREND ARE
EXPECTED.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
AROUND 7 AM TUESDAY MORNING...WITH UPDATES AS NEEDED.

AUSTIN/11/MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:58 PM CSTWinter Weather AdvisoryOUNAlfalfa, Garfield, Grant, Noble, Woods6 hr

Nearby

Winter Storm Warnings in Oklahoma, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.